# SDR DXTA2022040759860

- Difficulty date: April 6, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N616QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0246
- Aircraft time: 1,596 hours, 1,012 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Part number: 84698002
- Part serial: NSN
- Condition: Damaged
- Location: Zone 700
- Stage of operation: DE
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR POSITION & WARNING: GEAR EXTENSION SPEED EXCEEDED DURING EMERGENCY DESCENT // SIGNOFF// COMPLIED WITH NLG STRUT EXTENSION INSPECTION IAW CE-680A MM 12·10-52. FOUND STRUT AT 9.95' / 0.122 OUT OF TOLERANCE CREATING UPLOCK TO BE IN UNSAFE CONDITION. LIMITS ARE 9.75" +/- 0.078. DISASSEMBLED NLG STRUT AND FOUND LOWER BUSHING 3 THREADS OUT DUE TO THREAD LOCKER. CLEANED AND INSPECTED NLG ASSY. NO DEFECTS NOTED. COMPLIED WITH NLG. STRUT REPACK AND SERVICE IAW.CE-680A CMM 32·20·01. COMPLIED WITH LANDING GEAR OPERATIONAL AND RIG CHECKS IAW CE-680A MM 32-00-00, ALL.OPERATIONAL CHECKS SATISFACTORY.
